# SDR HALA0600415

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flange
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS CUTOUT FLANGE 641 MB HAS FRETTING DAMAGE.  REMOVED FRETTING DAMAGE FUEL CELL CUT-OUT FLANGE 641 MB ORIGINAL THICKNESS MATERIAL .202".  REMOVED LESS THAN .002 MATERIAL IN 1/2" BY 25" AREA.  AREA WORKED REMAIN WITHIN LIMITS IAW 767 SRM 57-20-00/201 SHEET 3 DETAIL 3 AND 767 SRM 57-20-01-/210 STEPS 1-10.  REMAINING MATERIAL .202"
